# SDR GTIA2018011202340

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 42,456 hours, 19,848 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED DURING  WALKAROUND, THE FIRST OFFICER`S FLASHLIGHT WAS INOPERATIVE.  R & R THE FLASHLIGHT IAW DRAWING N319-132-EQ,  OPS CHECKED GOOD, NO DEFECTS NOTED.
